Turkish Journal of Mathematics
We consider classical A^*-algebras in the context of locally pseudoconvex algebras. Results concerning the auxiliary topology and A^* -algebras of the first kind are given.
Locally m-pseudoconvex A^*-algebra, auxiliary topology, Q-algebra, pre-C^*-algebra, A^*-algebra of the first kind
KINANI, A. EL (2003) "On locally m-pseudoconvex A^*-algebras," Turkish Journal of Mathematics: Vol. 27: No. 2, Article 4. Available at: https://journals.tubitak.gov.tr/math/vol27/iss2/4